Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)


Corrigenda: ``Rational approximations for the Fresnel integrals'' [Math. Comp. 44 (1985), no. 170, 459-461; MR0777277 (86b:65017)]

Author: Mark A. Heald
Journal: Math. Comp. 46 (1986), 771
MSC: Primary 65D30
Original Article: Math. Comp. 44 (1985), 459-461.
MathSciNet review: 829645
Full-text PDF Free Access

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65D30

Retrieve articles in all journals with MSC: 65D30

Additional Information

PII: S 0025-5718(1986)0829645-2
Article copyright: © Copyright 1986 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia